# SDR MWEA98987

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: 49559481N
- Condition: Fractured
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN DOOR HOLD OPEN HOOK ENCLOSURE FRACTURED.  MTC DRILLED NEW DOOR HOOK ENCLOSURE AND INSTALLED.
